# SDR REXA2012113001725

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 19,715 hours, 17,205 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Seal
- Condition: Missing
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SEAL ON FIRE EXTINGUISHER FLIGHT DECK.  REMOVED AND REPLACED SEAL ON FIRE EXTINGUISHER AS REQUIRED IAW AMM 26-23-01.  OK FOR SERVICE.
